RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 3, Pages 95–96 (Mi faa1741)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

Convolution operators on locally compact groups

B. J. Steinberg


Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:3, 233–234

Bibliographic databases:

UDC: 517.9
Received: 27.08.1979

Citation: B. J. Steinberg, “Convolution operators on locally compact groups”, Funktsional. Anal. i Prilozhen., 15:3 (1981), 95–96; Funct. Anal. Appl., 15:3 (1981), 233–234

Citation in format AMSBIB
\Bibitem{Ste81}
\by B.~J.~Steinberg
\paper Convolution operators on locally compact groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 3
\pages 95--96
\mathnet{http://mi.mathnet.ru/faa1741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=630349}
\zmath{https://zbmath.org/?q=an:0482.47011}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 3
\pages 233--234
\crossref{https://doi.org/10.1007/BF01089934}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NJ08700015}


Linking options:
  • http://mi.mathnet.ru/eng/faa1741
  • http://mi.mathnet.ru/eng/faa/v15/i3/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, B. J. Steinberg, “Index of convolution operators with slowly varying coefficients on Abelian groups”, Funct. Anal. Appl., 19:4 (1985), 321–323  mathnet  crossref  mathscinet  zmath  isi
    2. O. G. Avsyankin, N. K. Karapetyants, “On the algebra of multidimensional integral operators with homogeneous kernels with variable coefficients”, Russian Math. (Iz. VUZ), 45:1 (2001), 1–8  mathnet  mathscinet  zmath  elib
    3. O. G. Avsyankin, V. M. Deundyak, “On the Algebra of Multidimensional Integral Operators with Homogeneous $SO(n)$-Invariant Kernels and Weakly Radially Oscillating Coefficients”, Math. Notes, 82:2 (2007), 141–152  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. M. Deundyak, “Multidimensional Integral Operators with Homogeneous Kernels of Compact Type and Multiplicatively Weakly Oscillating Coefficients”, Math. Notes, 87:5 (2010), 672–686  mathnet  crossref  crossref  mathscinet  isi
    5. Deundyak V.M., Miroshnikova E.I., “Vychislenie indeksa mnogomernykh integralnykh operatorov s anizotropno odnomernymi yadrami kompaktnogo tipa”, Matematika i ee prilozheniya. zhurnal ivanovskogo matematicheskogo obschestva, 2011, no. 1, 39–48  elib
    6. V. M. Deundyak, E. I. Miroshnikova, “The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients”, Russian Math. (Iz. VUZ), 56:7 (2012), 1–14  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:222
    Full text:118
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019